An approximate solution of the Jaynes-Cummings model with dissipation

Kazuyuki Fujii, Tatsuo Suzuki

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In this paper we treat the Jaynes-Cummings model with dissipation and give an approximate solution to the master equation for the density operator under the general setting by making use of the Zassenhaus expansion.

Original languageEnglish
Pages (from-to)1799-1814
Number of pages16
JournalInternational Journal of Geometric Methods in Modern Physics
Volume8
Issue number8
DOIs
Publication statusPublished - 2011 Dec 1

    Fingerprint

Keywords

  • Jaynes-Cummings model with dissipation
  • Quantum computation
  • Zassenhaus formula
  • approximate solution

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)

Cite this